| Lot Number |
0031135037 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/23/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the stent moved on the balloon.The 2.75 x 12mm synergy xd drug eluting stent was selected for use.As it was being advanced through the vessel, the stent slid on the balloon.The device was removed and the procedure was successfully completed.There were no patient complications.